# SDR USAA2014080100005

- Difficulty date: July 31, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 42,112 hours, 15,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Improper Part
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE SEAT MOUNTED EMER LIGHT AT SEAT 8C LENS IS CLEAR, NOT RED.  REPLACED CLEAR LENS WITH RED LENS.
